# SDR SWAA2022113067935

- Difficulty date: November 4, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 49,174 hours, 29,437 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER 26L, BS 540 IN THE FWD CARGO BAY.    PERFORMED PERMANENT REPAIR ON THE STRINGER IAW  SRM 53-00-03-2R-1, REPAIR 1, ITEM 4, TABLE 201, 202, 203, AND FIGURE 206.
